# SDR WX0A2021052473722

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 46,052 hours, 29,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 112462
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H (12WL) EMERGENCY LIGHT BATTERY PACK DISPLAYS FAILED ON EMERGENCY LIGHT TEST / REMOVED AND REPLACED R/H (12WL) EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
